| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device was intermittently unable to power on.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, a zoll field representative observed the customer's report during an onsite visit.However; the customer decline repair of the device.Root cause could not be firmly established.Analysis of reports of this type has not identified an increase in trend.